# SDR UALA2010072302645

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 33,716 hours, 14,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL NR 3 LEFT AFT LEADING EDGE LANDING DAMAGED.  REMOVED DAMAGED PART.  FASTENERS ARE STILL INTACT IN WING.  DRILLED OFF ANGLE.  BEGAN TO MFG PART FROM 7075-T6 .040 ANGLE IS TEMPORARILY ATTACHED TO ACFT AND PILOT DRILLED WITH NR11.  INSTALLED ANGLE.  REMOVED CONNECTOR PLUG BRACKETS 2 EACH, 6 BOLTS TOTAL, FOR ACCESS. NEED TO REINSTALL WHEN SHEET METAL COMPLETE. REINSTALLED REMOVED BRACKET.
